Ask an expert
Question

13 Oct 2006

Pill?
I am a 28 year old white female. I have been on the pill since I was 15. First Diane-35, the triphasil - which I found to be a bit heavy, then changed to Femodene. I had a break in 2003 for three 6 months whilst on TB medication (had the injection instead - which was HORRIFIC to say the least. I have been back on Femodene since then. I have just come out of an emotionally abusive and sometimes physical relationship and my skin has been bad for the last six months with breakouts. I don't intend having a sexual relationship any time soon, but would also like to prepare my body for child bearing? Should I go off the pill? I also smoke about 7 cigarettes a day...
Answer 328 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I don't quite understand your preparing for childbirth if you are not planning on having a sexual relationship. If you don't need contraception, do stop the Pill. Local acne lotions may help your skin.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote